# SDR COM31081

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370CA
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL3827M137
- Condition: Defective
- Location: Elevator Trim
- Part time: 11,822 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH TRIMS SET FOR TAKEOFF, THE AIRCRAFT REQUIRES EXCESSIVE BACK PRESSURE TO ROTATE.  REPLACED THE ELEVATOR TRIM ACTUATOR.
